# SDR C2XA07IA087

- Difficulty date: April 16, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 10,764 hours, 5,763 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 63659
- Condition: Discharged
- Location: Cabin
- Part time: 2,039 hours, 2,575 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2780 - DURING PREFLIGHT INSPECTION THE CEILING EMERGENCY LIGHT AT THE PASSENGER DOOR DID NOT ILLUMINATE WHEN TESTED. MAINTENANCE REMOVED AND REPLACED THE NR 4 EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY TESTED THE LIGHTING SYSTEM AND CLEARED THE DISCREPANCY.
